Jump to content

Search the Community

Showing results for tags 'sertraline taper'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello World, I have been lurking here for a couple months now and decided it is time for me to join the discussion. After browsing through a couple dozen threads both in the introductions and success stories I hope that by tracking my progress that it may inspire hope to those that follow along. This site has validated many experiences that I encountered in my life that I brushed off as "other issues" -- whereas now I realize that these were and are related to Sertraline use. My story up to this point: As a child I was extremely anxious. There was a family d
  2. Ive been trying to taper off 100mg sertraline since September 2018. Was prescribed 100mg Sertraline in June 2018 for PND. I was previously on 50 mg in March 2016 for 17 months. second time round, horrific start up side effects, some symptoms abated, some have persisted. Mostly psychiatric, such as vivid dreams, racing thoughts persist. Ive tapered down to approximately 9mg, with varying success. Made a big jump in August and suffered, uncontrollable crying, racing thoughts, suicidal thoughts etc. Have been paralysed by fear to make any further cuts since August 2019.
  3. aclb Hi, I've taken sertraline 50mg for approx 1,5 years due to a severe depression (suicidal), and with doctor's prescription started to withdraw a month ago. At the time being I was not fully aware of the tapering symptoms one might have, as I've never done it before and my doctor did not inform me. However, she prescribed 25mg for me to start with the next day (and therefore going from 50mg to 25 mg in one day) something I had 'physical' symptoms straight away from during the first week (head ache, dizziness, lack of balance etc). The mental symptoms have been sneaking up d
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy